# SDR VTZA95101

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD-RDU - FLT 6598 - DURING CLIMBOUT, THE NOSE AND LT MAIN LANDING GEAR INDICATED UNLOCKED WITH THE GEAR HANDLE SELECTED UP.  ACFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE NOSE UPLOCK MICROSWITCH AND LUBED THE LT MAIN LANDING GEAR UPLOCK MICROSWITCH.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
